Ask an expert
Question

29 Mar 2007

Hypertension
My mom (Age 53) was diagnosed with Hypertension last month... now the problem is the medication that they gave her is making her feel dizzy all the time ... should she continue drinking the medication? Or should we get a second opinion?
Answer 384 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Pabi
get a second opinion or go back to the same doctor - there are hundreds of anti-hypertensive drugs on the market and one has to get one that works well with the patient - some have more side effects than others - the dose may also be too high. It may take a few months to get her stabilized on a drug that works well and don't give her side effects.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.